# SDR UALA2011053102613

- Difficulty date: May 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 73,585 hours, 21,210 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 531AB
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK.  OPENED,VENTED AND GAINED ACCESS TO DRY BAY. REPAIRED RIGHT HAND DRY BAY FUEL LEAK IAW GNMM. LEFT CTR FUEL TANK ACCESS PANEL 531AB HAS A LOOSE SEAL. REPLACED SEAL. FILLED CENTER TANK AND NO LEAKS NOTED FROM 1400 TO 1900.
